# SDR 96ZZZX2656

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4384T
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508028
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Condition: Failed
- Location: Intercooler
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HOSE CLAMP SECURING SONIC TUBE SCAT AT INTERCOOLER FAILED CAUSING LOSS OF 5 INCHES OF MANIFOLD PRESSURE ON TAKEOFF.  CLAMP NOT FOUND (AREA DIRECTLY OVER COWL OPENING - PRESUMED LOST IN-FLIGHT).
